Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
132 Doctors are Online

Prescribed omeprazole for diarrhea. Stool color changed to green then metallic color. How to rectify?

Hi, my daughter was put on omeprazole capsule 10mg daily. A few days after she got diarrhea and had it for 5 days. After the diarrhea stop her pooped changed to the color green and has been green for 5 days now but today it started changing to like a metallic color and wich the color green is still there. Should i be concerned?
Asked On : Tue, 1 Jan 2013
Answers:  1 Views:  255
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Pediatrician 's  Response
appreciated your concern,as your daughter is on omeprazole so diarrhoea is a side effect,.most important thing is to maintain proper hydration,give plenty of fluids.and if it persist consult your doctor.
take care
god bless.
Answered: Tue, 1 Jan 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor